skip to content

Faculty of Economics

Journal Cover

Carvalho, V. M. and Gabaix, X.

The great diversification and its undoing

American Economic Review

Vol. 103(5) pp. 1697-1727 (2013)

Author links: Vasco Carvalho  

Publisher's Link: http://www.aeaweb.org/articles.php?doi=10.1257/aer.103.5.1697


Papers and Publications



Recent Publications


Onatski, A. and Wang, C. Alternative Asymptotics for Cointegration Tests in Large VARs Econometrica [2018]

Gagnon, J. and Goyal, S. Networks, markets and inequality American Economic Review [2017]

Carvalho, V. M. and Grassi, B. Large Firm Dynamics and the Business Cycle American Economic Review [2019]

Brendon, C., Paustian, M. and Yates, T. Self-Fulfilling Recessions at the Zero Lower Bound Journal of Monetary Economics [2019]